Alert archive / Florida / Tornado Warnings in 2008

Tornado Warning 47, NWS Jacksonville, FL

October 9, 2008Alachua County, Bradford County, Union County, Florida

NWS Jacksonville, FL issued this tornado warning at Oct 9, 2008, 1:59 PM EDT for Alachua County, Bradford County, Union County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2008, 1:59 PM EDT (17:59 UTC)
Expired
Oct 9, 2008, 2:45 PM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Bradford County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 82 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 9, 10:57 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
223 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 091759
TORJAX
FLC001-007-125-091845-
/O.NEW.KJAX.TO.W.0047.081009T1759Z-081009T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 PM EDT THU OCT 9 2008

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA
  SOUTHERN BRADFORD COUNTY IN NORTHERN FLORIDA
  SOUTHERN UNION COUNTY IN NORTHERN FLORIDA

* UNTIL 245 PM EDT

* AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WORTHINGTON
  SPRINGS...MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
  RIVER...SAMPSON AND STARKE.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3002 8205 2973 8205 2978 8245 2993 8247
TIME...MOT...LOC 1759Z 263DEG 17KT 2986 8236

$$

SHASHY
1 follow-up statement
000 
WWUS52 KJAX 091819
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT THU OCT 9 2008

FLC125-091829-
/O.CAN.KJAX.TO.W.0047.000000T0000Z-081009T1845Z/
UNION FL-
219 PM EDT THU OCT 9 2008

...THE TORNADO WARNING FOR SOUTHERN UNION COUNTY IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 2996 8205 2973 8205 2980 8230 2990 8236
TIME...MOT...LOC 1819Z 266DEG 17KT 2985 8225

$$

FLC001-007-091845-
/O.CON.KJAX.TO.W.0047.000000T0000Z-081009T1845Z/
ALACHUA FL-BRADFORD FL-
219 PM EDT THU OCT 9 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR SOUTHERN
BRADFORD AND NORTHEASTERN ALACHUA COUNTIES...

AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS 
TORNADO WAS LOCATED NEAR BROOKER...OR 11 MILES SOUTHEAST OF 
WORTHINGTON SPRINGS...MOVING EAST AT 19 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SAMPSON...WALDO...HAMPTON AND STARKE.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 2996 8205 2973 8205 2980 8230 2990 8236
TIME...MOT...LOC 1819Z 266DEG 17KT 2985 8225

$$

SHASHY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Oct 9, 9:30 AM EDT, 4 hours 29 minutes earlier.

Area forecast discussion, Oct 9, 9:30 AM EDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 AM EDT THU OCT 9 2008

...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...

.SHORT TERM...STRONG TO SEVERE TSTMS ALREADY UNDERWAY ACROSS THE W
COUNTY WARNING AREA (CWA)...AND LOOKING AT THE WX PATTERN...IT IS
EASY TO SEE WHY. ANOMALOUS NEARLY VERTICALLY STACKED LOW OVER W
CENTRAL GA WITH 500 MB TEMPS NEAR THE CENTER OF -13 TO -14C. JET
WRAPPING JUST TO THE S OF THE LOW CENTER OF 50 TO 60 KTS WITH MOST
OF THE CWA IN THE LEFT FRONT QUADRANT OF THE JET. 18Z QN VECTOR
CONVERGENCE...A BETTER REPRESENTATION OF JET DYNAMICS TAKING INTO
ACCOUNT THE CURVED JET...STILL SHOWS CONVERGENT AREA ACROSS MOST OF
THE CWA. ADDITIONALLY...18Z NAM HAS AREA WITH HIGH UPPER DIVERGENCE
AND DIFFERENTIAL POSITIVE VORTICITY ADVECTION. 1ST FEW VIS SAT PIX
SHOW PLENTY OF BREAKS IN CLOUD COVER AHEAD OF ONGOING CONVECTION.
ADDING INSULT TO INJURY...LIGHT LOW-LEVEL FLOW MAY ALLOW FOR
MID-AFTN ATLC SEABREEZE DEVELOPMENT...AND THIS WILL AID SFC
CONVERGENCE. 2 ITEMS ACTING AGAINST SVR WX ARE FAIRLY LIGHT 850 MB
FLOW AND A 650 MB SUBSIDENCE INVERSION ASSOCIATED WITH THE DRY SLOT.
HOWEVER...MOST INGREDIENTS ARE AVAILABLE FOR AT LEAST ISOLATED SVR
STORMS.

POP ORIENTATION LOOKS GOOD IN GRIDS...BUT WILL PROBABLY BUMP POPS UP
OVERALL AT LEAST 10 MORE PERCENT. WILL UPDATE ZFP TO REMOVE MORNING
FOG AND INDICATE STRONG OR SEVERE STORMS IN THE 1ST PERIOD. HAVE
ALREADY REFRESHED THE HWO A BIT INCLUDING A REQUEST FOR SPOTTER
ACTIVATION.

&&

.AVIATION...VSBYS HAVE COME UP AS FOG HAS DISSIPATED THIS MORNING.
WILL NEED TO PIN DOWN TIMING OF TSTMS AT TAF SITES AND INTRODUCE
TEMPO GROUPS BASED ON THIS TIMING.

&&

.MARINE...SEAS HAVE BEGUN TO COME BACK DOWN IN THE OFFSHORE
WATERS...BUT WINDS ARE FCST TO INCREASE AGAIN THIS AFTN. WILL
PROBABLY DROP THE CAUTION HEADLINE BUT WILL LIKELY NEED TO BUMP UP
WIND SPEEDS A BIT.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

CARROLL/ENYEDI/WOLF/WALKER
Hazardous weather outlook, Oct 9, 11:30 AM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1130 AM EDT THU OCT 9 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-100930-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1130 AM EDT THU OCT 9 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORM WATCH 914 IN EFFECT UNTIL 6 PM FOR ALL OF
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...
...SOME THUNDERSTORMS WILL PRODUCE LARGE HAIL AND DAMAGING WINDS...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

AN UPPER LEVEL DISTURBANCE OVER THE REGION WILL TRIGGER SCATTERED TO
NUMEROUS THUNDERSTORMS TODAY. SEVERE STORMS ARE POSSIBLE AND WILL BE
CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. ISOLATED
TORNADOES ARE ALSO POSSIBLE. ANY THUNDERSTORM WILL CONTAIN DEADLY
CLOUD-TO-GROUND LIGHTNING...AND THE STRONGEST STORMS WILL PRODUCE
FREQUENT STRIKES. STORMS WILL MOVE TO THE NORTHEAST AT 30 MPH.

ACTIVITY WILL CONTINUE TO MOVE OVER THE WESTERN AND CENTRAL PORTIONS
OF THE AREA THROUGH AT LEAST EARLY AFTERNOON...THEN INTO THE EASTERN
PARTS OF THE AREA BY EARLY TO MID AFTERNOON. THUNDERSTORM ACTIVITY
MAY BE ENHANCED BY AN EAST COAST SEABREEZE DURING THE AFTERNOON.
ACTIVITY MAY PERSIST INTO THE EVENING HOURS OVER EASTERN AREAS.

THERE WILL BE AN ENHANCED THREAT OF RIP CURRENTS AT AREA BEACHES
TODAY. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR MORE
INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AN UNSETTLED WEATHER PATTERN OVER THE WEEKEND WILL BRING A CHANCE
OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.

ONSHORE FLOW AND LINGERING SWELLS THROUGH THE PERIOD WILL KEEP AN
ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

CARROLL

In the hours before

Special weather statement, Oct 9, 11:47 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1147 AM EDT THU OCT 9 2008

FLZ020>023-091630-
BAKER-COLUMBIA-HAMILTON-SUWANNEE-
1147 AM EDT THU OCT 9 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
SUWANNEE...NORTHWESTERN BAKER...NORTHERN COLUMBIA AND EASTERN
HAMILTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1230 PM
EDT...

AT 1147 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF BELMONT TO 4 MILES SOUTH OF BELMONT TO 10 MILES WEST OF
WHITE SPRINGS...MOVING EAST AT 21 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND BELMONT...WHITE SPRINGS...SUWANNEE
VALLEY AND TAYLOR THROUGH 1230 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ENYEDI
Special weather statement, Oct 9, 11:49 AM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1149 AM EDT THU OCT 9 2008

FLZ035-091630-
GILCHRIST-
1149 AM EDT THU OCT 9 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN GILCHRIST
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1230 PM EDT...

AT 1149 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 8 MILES WEST OF BELL...MOVING EAST AT
22 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELL
THROUGH 1230 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ENYEDI
Local storm report, Oct 9, 12:23 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1223 PM EDT THU OCT 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     HAIL             ARGYLE                  31.07N 82.65W
10/09/2008  M0.75 INCH       CLINCH             GA   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED BY SKYWARN SPOTTER IN ARGYLE.

&&

CARROLL
Local storm report, Oct 9, 1:20 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
120 PM EDT THU OCT 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HAIL             ALMA                    31.54N 82.48W
10/09/2008  E0.75 INCH       BACON              GA   TRAINED SPOTTER

            405 WEST 11 ST DIME AND PENNY SIZE HAIL

&&

AWALKER
Local storm report, Oct 9, 1:33 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
133 PM EDT THU OCT 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     FUNNEL CLOUD     NW HIGH SPRINGS         29.83N 82.60W
10/09/2008                   ALACHUA            FL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED FUNNEL CLOUD IN THE VICINITY OF
            PEANUT MILLS ON SW RAILROAD AVENUE.

&&

CARROLL
Special weather statement, Oct 9, 1:47 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
147 PM EDT THU OCT 9 2008

FLZ024-GAZ152-153-164>166-091830-
BRANTLEY-CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-INLAND GLYNN-NASSAU-
147 PM EDT THU OCT 9 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON...SOUTHEASTERN BRANTLEY...NORTHERN NASSAU...CAMDEN AND
WESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 230 PM EDT...

AT 147 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTH OF HILLIARD...MOVING NORTHEAST
AT 25 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
HILLIARD...HOMELAND...FOLKSTON...KINGS FERRY...KINGSLAND...TARBORO...
WOODBINE...COLESBURG...WAVERLY AND KINGS BAY BASE THROUGH 230 PM.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:57 PM EDTSpecial Marine WarningJAX48 min
Oct 8, 9:45 PM EDTSpecial Marine WarningJAX60 min
Oct 8, 9:56 PM EDTAreal Flood AdvisoryJAXHamilton, Suwannee2 hr
Oct 8, 10:50 PM EDTSevere Thunderstorm WarningJAXSuwannee25 min
Oct 8, 11:15 PM EDTSevere Thunderstorm WarningJAXColumbia45 min
Oct 8, 11:38 PM EDTSpecial Marine WarningJAX2 hr
Oct 9, 12:42 AM EDTSpecial Marine WarningJAX93 min
Oct 9, 9:30 AM EDTSevere Thunderstorm WarningJAXHamilton45 min
Oct 9, 10:09 AM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton66 min
Oct 9, 11:08 AM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton67 min
Oct 9, 11:59 AM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Gilchrist, Suwannee61 min
Oct 9, 12:18 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee57 min
Oct 9, 12:53 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Columbia, Gilchrist, Suwannee, Union46 min
Oct 9, 1:37 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Columbia, Gilchrist, Union53 min
Oct 9, 2:18 PM EDTSpecial Marine WarningJAX57 min
Oct 9, 2:31 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Marion, Putnam59 min
Oct 9, 2:36 PM EDTAreal Flood AdvisoryJAXAlachua, Gilchrist84 min
Oct 9, 2:48 PM EDTTornado WarningJAXAlachua, Putnam42 min
Oct 9, 2:53 PM EDTAreal Flood AdvisoryJAXBradford, Clay, Putnam82 min
Oct 9, 3:17 PM EDTSpecial Marine WarningJAX88 min
Oct 9, 3:24 PM EDTSevere Thunderstorm WarningJAXClay, Marion, Putnam, Saint Johns66 min
Oct 9, 3:35 PM EDTSpecial Marine WarningJAX115 min
Oct 9, 3:41 PM EDTAreal Flood AdvisoryJAXMarion64 min
Oct 9, 4:03 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam57 min
Oct 9, 4:22 PM EDTSevere Thunderstorm WarningJAXSaint Johns38 min
Oct 9, 4:34 PM EDTAreal Flood AdvisoryJAXFlagler, Marion, Putnam, Saint Johns116 min
Oct 9, 5:00 PM EDTSevere Thunderstorm WarningJAXFlagler30 min
Oct 9, 5:27 PM EDTSpecial Marine WarningJAX118 min

Nearby

Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.